Sanov's theorem in the Wasserstein distance: A necessary and sufficient condition
Ran Wang,
Xinyu Wang and
Liming Wu
Statistics & Probability Letters, 2010, vol. 80, issue 5-6, 505-512
Abstract:
Let (Xn)n>=1 be a sequence of i.i.d.r.v.'s with values in a Polish space of law [mu]. Consider the empirical measures . Our purpose is to generalize Sanov's theorem about the large deviation principle of Ln from the weak convergence topology to the stronger Wasserstein metric Wp. We show that Ln satisfies the large deviation principle in the Wasserstein metric Wp (p[set membership, variant][1,+[infinity])) if and only if for all [lambda]>0, and for some x0[set membership, variant]E.
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(09)00453-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:80:y:2010:i:5-6:p:505-512
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().